Bahadur representation of nonparametric M-estimators for spatial processes

Chen, Jia, Li, Degui and Zhang, Lixin (2008) Bahadur representation of nonparametric M-estimators for spatial processes. Acta Mathematica Sinica, 24 11: 1871-1882.


Author Chen, Jia
Li, Degui
Zhang, Lixin
Title Bahadur representation of nonparametric M-estimators for spatial processes
Journal name Acta Mathematica Sinica   Check publisher's open access policy
ISSN 1439-8516
1439-7617
Publication date 2008-11
Sub-type Article (original research)
DOI 10.1007/s10114-008-6589-2
Volume 24
Issue 11
Start page 1871
End page 1882
Total pages 12
Place of publication Heidelberg, Germany
Publisher Springer
Language eng
Formatted abstract Under some mild conditions, we establish a strong Bahadur representation of a general class of nonparametric local linear M-estimators for mixing processes on a random field. If the so-called optimal bandwidth hn = O(|n|-1/5), nZd, is chosen, then the remainder rates in the Bahadur representation for the local M-estimators of the regression function and its derivative are of order O(|n|-4/5 log |n|). Moreover, we derive some asymptotic properties for the nonparametric local linear M-estimators as applications of our result.
Keyword Bahadur representation
Local linear M-estimator
Spatial processes
Strongly mixing
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Non-UQ
Additional Notes Acta Mathematica Sinica, English Series

Document type: Journal Article
Sub-type: Article (original research)
Collection: School of Mathematics and Physics
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 1 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 1 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Access Statistics: 34 Abstract Views  -  Detailed Statistics
Created: Thu, 01 Sep 2011, 14:17:39 EST by Dr Jia Chen on behalf of Mathematics